MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Catalog Number BXB057902A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm.The procedure was completed with no reported issues, and no endoleaks were observed at the close of the procedure.A gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) was implanted in the left renal artery.It was reported that follow-up imaging was performed and a suspected type iii endoleak was observed from the left renal portal.It was suspected that additional ballooning may be required and may be the cause of the endoleak.A reintervention will be performed at a later date.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added - additional information to describe event or problem section.Updated - h6 adverse event problem codes based on investigation finding/conclusion.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.An imaging evaluation performed by a clinical imaging specialist confirmed an endoleak of unknown type.The gore® viabahn® vbx balloon expandable endoprosthesis instructions for use adverse events potential clinical and device adverse events section states, possible adverse events and complications that may occur with the use of this device or in any endovascular procedure and require intervention include, but are not limited to (shown in english alphabetical order): endoleak and/or endotension.
 
Event or Problem Description
On october 16, 2025, additional information was provided regarding the endoleak.On (b)(6) 2025 a scheduled reintervention surgery occurred.The physician angiographically interrogated the stent branches, especially the left renal branch, and could not produce an endoleak.Physician concluded that the leak evidenced on the previous ct scan, was most likely a type 2 leak.Physician indicated that he would continue to monitor this patient and the leak diligently.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23054303
Report Number2017233-2025-06603
Device Sequence Number12953287
Product Code PRL
UDI-Device Identifier00733132658367
UDI-Public(01)00733132658367(17)270826
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBXB057902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale